Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering from shivering, fever and swollen legs. Taking antibiotics for cellulitis. Need permanent cure

I am frequently a victim of cellulitis . Doctors have looked for a blood clot all over my body with a sound scan and in the leg. I suffer acute discomfort, which starts from shivering , fever and swollen legs. Sometimes antibiotics with SN-15 does the trick and I am fully cured. I had to operated on my leg twice. Kindly explain to me the causes for cellulitis and how I should get the rid of this problem for good.
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The recurrent cellulitis is commonly seen associated with diseases like diabetes, immune compromised states, chronic steroid therapy, etc. You need to get all these disorders ruled out and maintain good hygiene to avoid recurrent infections.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor